# SDR HALA2019010700007

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 37,769 hours, 6,136 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CLIMB ECAM A.ICE L OUTR WING HI PR - CREW AWARENESS. PERFORMED TSM 30.11.00.810.805A. A-ICE VALVES OPERATED NORMALLY. NO MSG'S, OK TO CONT.
